×

zbMATH — the first resource for mathematics

The four-color theorem for small maps. (English) Zbl 0313.05109

MSC:
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ore, O, ()
[2] Ore, O; Stemple, J.G, Numerical calculations on the four color problem, J. combinatorial theory, 8, 65-78, (1970) · Zbl 0187.45503
[3] Heesch, H, Untersuchungen zum vierfarbenproblem, (1969), Mannheim
[4] Heesch, H, Chromatic reduction of the triangulations Te, e = e5 + e7, J. combinatorial theory (B), 13, 46-55, (1972) · Zbl 0242.05110
[5] \scF. Bernhart, thesis, Kansas State University.
[6] \scJ. Mayer, “Nouvelles reductions dans le problème des quatre couleus,” Montpellier, Université des Sciences et Techniques du Languedoc, Cahiers mathématiques de Montpellier, No. 1.
[7] \scJ. Mayer, “Inégalités nouvelles dans le problème des quatre couleurs,” to appear.
[8] \scF. Allaire and E. R. Swart, “A systematic approach to the determination of reducible configurations in the four-colour conjecture,” to appear. · Zbl 0398.05034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.